# SDR QR9R20220428002

- Difficulty date: April 28, 2022
- Submitted: April 28, 2022
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723819761
- Aircraft time: 3,031 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: None
- Part number: SSTUVEURC21S
- Part serial: 1166
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING AVIONICS CONFIGURATION OF THE RUN-UP PROCEDURES, WITH ENGINES AT IDLE, THE MAST MOMENT INDICATOR DRIFTED OFF THE CIRCULAR SCALE 2 TIMES AND THEN THE CIRCULAR SCALE DISAPPEARED COMPLETELY, IMMEDIATELY NOTIFIED MAINTENANCE, THE AIRCRAFT WAS SHUT DOWN, THE AIRCRAFT TI REVIEWED THE MAINTENANCE PAGE AND THE MM RECORDED MM> THAN 64% FOR 2.8 SEC WITH A MAX READING OF 111.1. REMOVED AND REPLACED SSTU IAW 63-42-00, 4-2; COMPLETED FUNCTIONAL TEST IAW 63-42-00, 5-1.
